Home Menopause Forum My Menopause Symptoms & Solutions

Changing from Estradiol gel to patch

Spam21Spam21 Posts: 11

Hi I been on 4 pumps of Estradiol gel for 9 weeks. Still having a few symptoms, so dr wants to change me to the Estradiol patch 50 , what I want to know is if the dosage of the 2 will be the same.

Answers

  • Julie20Julie20 Posts: 345 mod

    Hi Spam21

    I think only your GP would be able to answer this, unless there is anybody on this forum that has used the same as you. are you finding the Estradiol is working for you? and can I ask why the GP wants to change you to a patch? always remember to get the patch to stick well you need to put it on then hold your hand over it for about a minute as the warmth from your hand will help it stick.

    good luck.:)

  • KazKaz Posts: 475 mod

    Hi Spam21,

    Did the doctor mention that they was increasing your dose? They’re the best person to ask, or the pharmacist if you’ve used the same one for both prescriptions. It might just be that they think that to help with the last few symptoms you said you still have, the hrt needs to be delivered to your system in a different way. Patches work well too, and Julie’s tip about getting the patch to stick works a treat! 😊

  • Spam21Spam21 Posts: 11

    Thanks ladies. For the reply’s. dr said she changing me over to the same dose to start with then increase when I see her again in 4 weeks. Think I will ask the pharmacist As still not sleeping great am using magnesium aswell and getting night sweats still. The Estradiol gel has helped a lot , with regards to anixety it is still there. But do have good days with it never suffered with anixety before and Hot flushes .sore boobs during the day , but I have also been having accupunture , which has really helped aaswell. Had a hysterectomy just over 4 years ago , and only have one ovary left .

  • KazKaz Posts: 475 mod

    Hope it all settles down for you. I’d be interested to know if you feel a difference switching from the gel to the patch. I’m about six weeks in with my patches, and I’m so chuffed with the difference in most of my symptoms. Like you, still a few that haven’t settled down yet, but the GP and I are happy that things are far better than they were! 😊

  • Nursesally91Nursesally91 Posts: 16

    I was on the same Gel after my hysterectomy but only 3 pumps but after 6 months my Estrogen levels remained low so was changed to same patch at 50 and although it improved my symptoms I was still troubled with symptoms therefore recently commenced patch 75, so I’m praying it will work 🙏 since going threw menopause I’ve noticed I’m having palpitations, low blood pressure and low heart rate which i

  • Spam21Spam21 Posts: 11

    Hi did increasingly to the 75 patch help you .

  • Nursesally91Nursesally91 Posts: 16

    hiya yes I tried the 75mg but I’ve returned back to 50mg as I felt it was too strong and made my palpitations 100 times worse & horrendous dizziness for the whole 3 weeks almost and since going back into 50mg those symptoms have significantly improved so I’ve decided to look for supplements also so if you can recommend any I would be grateful

  • Spam21Spam21 Posts: 11

    Hi. I also take vitamin b complex. Solgor one ? Vitamin d. Magnesium 20ml in evening. I also see a accupunture lady. Who is a homapathy lady aswell. So she recommended theses supplements. And I have to say them along with the hrt have really helped. Especially the anixety side , hope this helps x

  • Nursesally91Nursesally91 Posts: 16

    Are you able to show me both bottles so I know what to look for please.

    I have recently had anxiety hypnosis and that as helped hugely also but still got 2 more sessions left. I think the anxiety for me personally as been the worse thing going threw surgical menopause. 😪😡

  • Spam21Spam21 Posts: 11

    I have to say the anixety is what gets to me the most. They just upped my patch to 75 one. And my emotions are all over the place again. But no where as bad as they where before I started the ubove supplements, I’m hoping in a weeks time the level would have settled back down again ,

Sign In or Register to comment.